# SDR ASAA2022050338368

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS AREAS OFF CORROSION STA 727 TO 787. GROUNDED - YES. REPAIRED TRANSTIION PANEL R/H FROM STA 727- STA 787 IAW B737-800 SRM 51-40-02-0G-0.W= 4 O= .040 R= .010 L= 1.0 D= .030.
